Follow
Yann Bugeaud
Yann Bugeaud
Verified email at math.unistra.fr
Title
Cited by
Cited by
Year
Approximation by algebraic numbers
Y Bugeaud
Cambridge University Press, 2004
5182004
Classical and modular approaches to exponential Diophantine equations I. Fibonacci and Lucas perfect powers
Y Bugeaud, M Mignotte, S Siksek
Annals of mathematics, 969-1018, 2006
4792006
Distribution modulo one and Diophantine approximation
Y Bugeaud
Cambridge University Press, 2012
2702012
On the complexity of algebraic numbers I. Expansions in integer bases
B Adamczewski, Y Bugeaud
Annals of Mathematics, 547-565, 2007
2372007
On the number of solutions of the generalized Ramanujan-Nagell equation
Y Bugeaud, TN Shorey
Walter de Gruyter GmbH & Co. KG 2001 (539), 55-74, 2001
1372001
Classical and modular approaches to exponential Diophantine equations II. The Lebesgue–Nagell equation
Y Bugeaud, M Mignotte, S Siksek
Compositio Mathematica 142 (1), 31-62, 2006
1322006
Bounds for the solutions of Thue-Mahler equations and norm form equations
Y Bugeaud, K Győry
Acta Arithmetica 74 (3), 273-292, 1996
1211996
Sur la complexité des nombres algébriques
B Adamczewski, Y Bugeaud, F Luca
Comptes Rendus Mathematique 339 (1), 11-14, 2004
1192004
Bounds for the solutions of unit equations
Y Bugeaud, K Győry
Acta Arithmetica 74 (1), 67-80, 1996
1141996
An upper bound for the GCD of an and bn.
Y Bugeaud, P Corvaja, U Zannier
Math. Z 243, 79-84, 2003
1122003
On exponents of homogeneous and inhomogeneous Diophantine approximation
Y Bugeaud, M Laurent
Moscow Math. J 5 (4), 747-766, 2005
1022005
Minoration effective de la distancep-adique entre puissances de nombres algébriques
Y Bugeaud, M Laurent
journal of number theory 61 (2), 311-342, 1996
961996
On the complexity of algebraic numbers, II. Continued fractions
B Adamczewski, Y Bugeaud
902005
Exponents of Diophantine approximation and Sturmian continued fractions
Y Bugeaud, M Laurent
Annales de l'institut Fourier 55 (3), 773-804, 2005
872005
Bounds for the solutions of superelliptic equations
Y Bugeaud
Compositio Mathematica 107 (2), 187-219, 1997
861997
Diophantine approximation and Cantor sets
Y Bugeaud
Mathematische Annalen 341 (3), 677-684, 2008
822008
On the Diophantine equation (xn-1)/(x-1)= yq
Y Bugeaud, M Mignotte, Y Roy
Pacific journal of mathematics 193 (2), 257-268, 2000
81*2000
Linear forms in p-adic logarithms and the Diophantine equation formula here
Y Bugeaud
Mathematical Proceedings of the Cambridge Philosophical Society 127 (3), 373-381, 1999
801999
Integral points on hyperelliptic curves
Y Bugeaud, M Mignotte, S Siksek, M Stoll, S Tengely
Algebra & Number Theory 2 (8), 859-885, 2008
762008
On simple K4-groups
Y Bugeaud, Z Cao, M Mignotte
Journal of Algebra 241 (2), 658-668, 2001
752001
The system can't perform the operation now. Try again later.
Articles 1–20